Article citationsMore >>

Zahra, W.K., Exponential spline solutions for a class of two point boundary value problems over a semu infinite range. Numer. Algor. 53, 561-573, 2009.

has been cited by the following article:

Article

A Domain Decomposition Method for Solving Singularly Perturbed Two Point Boundary Value Problems via Exponential Splines

1Department of Mathematics, Prasad V Potluri Siddhartha Institute of Technology, Vijayawada, Andhra Pradesh, INDIA

2Department of Mathematics, National Institute of Technology, Warangal, INDIA


American Journal of Numerical Analysis. 2014, Vol. 2 No. 4, 128-135
DOI: 10.12691/ajna-2-4-5
Copyright © 2014 Science and Education Publishing

Cite this paper:
P. Padmaja, Y.N. Reddy. A Domain Decomposition Method for Solving Singularly Perturbed Two Point Boundary Value Problems via Exponential Splines. American Journal of Numerical Analysis. 2014; 2(4):128-135. doi: 10.12691/ajna-2-4-5.

Correspondence to: Y.N.  Reddy, Department of Mathematics, National Institute of Technology, Warangal, INDIA. Email: ynreddy_nitw@yahoo.com

Abstract

In this paper, we presented a domain decomposition method via exponential splines for solving singularly perturbed two-point boundary value problems with the boundary layer at one end (left or right) point. The method is distinguished by the following fact: The original singularly perturbed two-point boundary value problem is divided into two problems, namely inner and outer region problems. The terminal boundary condition is obtained from the solution of the reduced problem. Using stretching transformation, a modified inner region problem is constructed. Then, the inner region problem is solved as two-point boundary value problems by employing exponential splines. Several linear and nonlinear problems are solved to demonstrate the applicability of the method.

Keywords